# SDR AALA2009050901000

- Difficulty date: May 9, 2009
- Submitted: June 15, 2009
- Operation: Air carrier
- Aircraft: N952AA
- Make and model: Boeing 737823
- Aircraft serial: 30088
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - EMERGENCY LIGHTS ABOVE SEATS 23D, 26D, AND 4R INOPERATIVE.  REPLACED BATTERY PAC5026 FOR EMERGENCY LIGHTS ABOVE SEATS 23D, 26D, AND 4R.
